# SDR USAABB00030

- Difficulty date: February 29, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052500962
- Condition: Failed
- Location: E/E Bay
- Part time: 25,520 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 894 - EN ROUTE PHL-FRA, APPROXIMATELY 35 MILE AFTER TAKEOFF, CREW NOTED THAT BOTH FMC''S WERE PROBLEMATIC.  THE TIMES, MILEAGE AND FUEL DISAGREED, AND THE WAYPOINT AND TOTAL MILEAGE WAS NOT CHANGING.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT FMC AND RELOADED THE NVA DATABASE.  (M)
